# SDR AALA202101299031

- Difficulty date: January 26, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40647
- Aircraft time: 13,761 hours, 1,499 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AUTOBRAKE STATUS MESSAGE, FLIGHT AIR INTERRUPTED AND RETURNED TO ICN.  ACCOMPLISHED BRAKE SYSTEM CONTROL UNIT SYSTEM TEST AND REMOTE DATA CONCENTRATOR LRU REPLACEMENT TEST, IAW FIM DMC-B787-A-32-40-F1-R4A-421A-A, OPERATIONS CHECK GOOD.
